MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWER-TRIALYSIS CATHETER; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

BARD ACCESS SYSTEMS, INC. POWER-TRIALYSIS CATHETER; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number 5605200
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
The doctor was placing a central line in an icu patient.The included needle drivers in the kit were defective and did not work.They had to get another set in order to complete the procedure.

Brand Name
POWER-TRIALYSIS CATHETER
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key8780110
Report Number8780110
Device Sequence Number19499726
Product Code NIE
UDI-Device Identifier00801741086960
UDI-Public(01)00801741086960
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/09/2019
Report Date (Section F) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5605200
Device Catalogue Number5605200
Device Lot NumberREDQ2422
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight86
Date Report Sent to FDA07/09/2019